Dear Gatorman, You asked whether one can get snappy and angry after going too long without eating. In my view the answer is "yes" it is possible to become snappy after going too long without eating. I suspect it can be due to surges of various hormones in response to falling blood sugar levels.
I generally have a strawberry and banana smoothie for breakfast. It also has strawberry yogurt, oj and cranberry juice. This has really helped me to lose weight. In fact I have lost 20 lbs in 2 months. I really don't have much trouble with my sugar. Only occasionally do I have to take my medication, of course I don't really eat a lot anyway or regularly. Taking medication will send my sugar way down to where i get the shakes. I don't have the energy to get snappy.
Doc prescribed Glip/Metform 5/500 that's generic for metaglip. My sugar runs a little high...around 170. I had a 297 on my labs one day but I had just finished having a cappucino, even though I told the doc that but he still insisted on the script. Of course he's a PA and while I know some of them are good and he did help me with anotherprob I guess at least I do have the med if I need it. Are there certain symptoms for high BS to watch for?
Goodness gracious Asuage02, IMO sugars of 170 to 297 are certainly symptoms of high BS. I think you need to do what you doctor says and take your medicine to begin with. Other symptoms of high BS are heart attack, brain and nerve damage, strokes, and amputation to name a few. Get serious about all of this soon!
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.